A note on the construction of nonsingular Gibbs measures

Volume 84 / 2000

Manfred Denker, Michiko Yuri Colloquium Mathematicum 84 (2000), 377-383 DOI: 10.4064/cm-84/85-2-377-383

Abstract

We give a sufficient condition for the construction of Markov fibred systems using countable Markov partitions with locally bounded distortion.

Authors

  • Manfred Denker
  • Michiko Yuri

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image